# SDR ABXA9600239

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 3911238512
- Condition: Damaged
- Location: Ws 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WING STRINGER 18 CORRODED AND GOUGED AT STA 111.  REMOVED CORROSION IAW DC-9 SRM 51-10-3, REMOVED GOUGE IAW DC-9 SRM 51-22-1.
